s'authentifier
version française rss feed
HAL : in2p3-00330398, version 1

Fiche concise  Récupérer au format
Moment bounds for non-linear functionals of the periodogram
Faÿ G.
Stochastic Processes and their Applications 120 (2010) 983-1009 - http://hal.in2p3.fr/in2p3-00330398
Mathématiques/Statistiques
Statistiques/Théorie
Moment bounds for non-linear functionals of the periodogram
G. Faÿ1, 2, 3
1 :  APC - UMR 7164 - AstroParticule et Cosmologie
http://www.apc.univ-paris7.fr/
CNRS : UMR7164 – IN2P3 – Observatoire de Paris – Université Paris VII - Paris Diderot – CEA : DSM/IRFU
APC - UMR 7164, Université Paris Diderot, 10 rue Alice Domon et Léonie Duquet, case postale 7020, F-75205 Paris Cedex 13
France
2 :  LPP - Laboratoire Paul Painlevé
http://math.univ-lille1.fr/
CNRS : UMR8524 – Université Lille I - Sciences et technologies
U.F.R. de Mathématiques 59 655 Villeneuve d'Ascq Cédex
France
3 :  MAS - Mathématiques Appliquées aux Systèmes - EA 4037
http://www.mas.ecp.fr/
Ecole Centrale Paris
Grande Voie des Vignes 92295 Châtenay-Malabry
France
APC - ADAMIS
In this paper, we prove the validity of the Edgeworth expansion of the Discrete Fourier transforms of some linear time series. This result is applied to approach moments of non linear functionals of the periodogram. As an illustration, we give an expression of the mean square error of the Geweke and Porter-Hudak estimator of the long memory parameter. We prove that this estimator is rate optimal, extending the result of Giraitis, Robinson, Samarov (1997) from Gaussian to linear processes.

Articles dans des revues avec comité de lecture
06/2010
Stochastic Processes and their Applications
Publisher Elsevier
ISSN 0304-4149 
120
983-1009
© 2010, Elsevier

Lien vers le texte intégral : 
http://fr.arXiv.org/abs/0807.5096